# SDR DL73S050807

- Difficulty date: December 19, 2005
- Submitted: January 6, 2006
- Operation: Air carrier
- Aircraft: N237WA
- Make and model: Boeing 737247
- Aircraft serial: 23185
- Aircraft time: 51,718 hours, 39,942 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sensor
- Condition: Out Of Rig
- Location: Rt Main Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR HANDLE WOULD NOT COME UP.  FOLLOWED QRH PROCEDURE TO GETGEAR UP AND THEN DOWN.  ADJUST AIR SENSOR SAFETY GAP.
